# SDR USAA2013120600007

- Difficulty date: December 5, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 18,006 hours, 6,859 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE277000
- Part serial: FR1591
- Condition: Low Pressure
- Location: L2 Door
- Part time: 18,006 hours, 6,859 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE 2L DOOR DAMPER PRESS LOW.  SERVICED 2L DOOR DAMPER IAW AMM TASK 52-10-00-614-001-A.
